# SDR GTIA9700296

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47202
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Pack
- Part number: 113311
- Condition: Fell Off
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 174 - FORWARD ENTRY SLIDE FELL OFF HOUSING WHEN DOOR WAS OPENED.  RE-SECURED ENTRY SLIDE IAW DC-9 MM CHAPTER 25-61.  (X)
